# SDR GTIA2024080238268

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N717NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11851
- Aircraft time: 1,333 hours, 475 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK HAS A DIRTY SOCKS SMELL.-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR IAW TSM 05-50-00-810-831-A. PERFORMED OPS CHECK FOR PACKS 1 & 2 WITH APU BLEED, FOUND PACK 1 TO BE SOURCE OF ODOR, REF LP 3440567-2. MOC # 110495.
